# SDR DHL2004741003

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT RT MLG STA 740 THRU 760 OUTBOARD OF FUEL SHROUD UPPER INTERCOSTAL.  REMOVED SURFACE CORROSION, APPROXIMATELY .001 INCH, WITHIN LIMITS.  TREATED AND PRIMED WITH ZINC CHROMATE IAW SRM 51-10-6.
